# SDR 97ZZZX4909

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Assy
- Part number: 407010150101A
- Condition: Deteriorated
- Location: M/R
- Part time: 58 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND FRAHM DAMPER ASSY RUBBER DETERIORATING AND STICKING OUT OF DAMPER.
